MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 SJ4 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY VR, U1.6 SJ4 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1231-40Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic due to an infection on the implantable cardioverter defibrillator (icd) and on the right ventricular (rv) lead.The physician does not allege abbott devices or any procedure involving the abbott devices, caused, or contributed to the infection.The physician elected to explant and replace the icd and rv lead.The patient was recovering after the procedure.
 
Additional Manufacturer Narrative
Interrogation of the device revealed it was above elective replacement indicator (eri) when received.Electrical, longevity, and visual analysis was normal with no anomalies found.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.The reported event will continue to be monitored and trended.

Brand Name
FORTIFY VR, U1.6 SJ4 US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20166418
Report Number2017865-2024-64439
Device Sequence Number12770531
Product Code NVZ
UDI-Device Identifier05414734504348
UDI-Public(01)05414734504348(10)A000140316(17)240930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberCD1231-40Q
Device Lot NumberA000140316
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date09/08/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown